Követés
Michel THERA
Michel THERA
Professeur Emérite, Université de Limoges and Adjunct Professor University of Ballarat
E-mail megerősítve itt: unilim.fr
Cím
Hivatkozott rá
Hivatkozott rá
Év
Proximal and dynamical approaches to equilibrium problems
A Moudafi, M Théra
Ill-Posed Variational Problems and Regularization Techniques, 187-201, 1999
3551999
A general duality principle for the sum of two operators
H Attouch, M Théra
Journal of Convex Analysis 3, 1-24, 1996
1521996
Approximate convex functions
HV Ngai, DT Luc, M Théra
J. Nonlinear Convex Anal 1 (2), 155-176, 2000
1332000
Semi-continuous mappings in general topology
JP Penot, M Théra
Archiv der Mathematik 38 (1), 158-166, 1982
1331982
Equivalents of Ekeland's principle
W Oettli, M Théra
Bulletin of the Australian Mathematical Society 48 (3), 385-392, 1993
1131993
A convex representation of maximal monotone operators
JE Martinez-Legaz, M Théra
Journal of Nonlinear and Convex Analysis 2 (2), 243-248, 2001
1102001
Metric inequality, subdifferential calculus and applications
HV Ngai, M Théra
Set-Valued Analysis 9 (1), 187-216, 2001
1082001
Finding a zero of the sum of two maximal monotone operators
A Moudafi, M Théra
Journal of Optimization Theory and Applications 94 (2), 425-448, 1997
1041997
Recession mappings and noncoercive variational inequalities
S Adly, D Goeleven, M Théra
Nonlinear Analysis: Theory, Methods & Applications 26 (9), 1573-1603, 1996
851996
Error bounds and implicit multifunction theorem in smooth Banach spaces and applications to optimization
HV Ngai, M Théra
Set-Valued Analysis 12 (1), 195-223, 2004
842004
Error bounds for systems of lower semicontinuous functions in Asplund spaces
H Van Ngai, M Théra
Mathematical Programming 116 (1), 397-427, 2009
792009
Error bounds in metric spaces and application to the perturbation stability of metric regularity
H Van Ngai, M Théra
SIAM Journal on Optimization 19 (1), 1-20, 2008
772008
Stability of error bounds for convex constraint systems in Banach spaces
A Kruger, H Van Ngai, M Théra
SIAM Journal on Optimization 20 (6), 3280-3296, 2010
652010
Variational sum of monotone operators
H Attouch, JB Baillon, M Théra
J. Convex Anal 1 (1), 1-29, 1994
621994
Conjugate convex operators
JM Borwein, JP Penot, M Thera
Journal of mathematical analysis and applications 102 (2), 399-414, 1984
611984
ε-subdifferential and ε-monotonicity
A Jofré, DT Luc, M Théra
Nonlinear Analysis: Theory, Methods & Applications 33 (1), 71-90, 1998
521998
Stability of error bounds for semi-infinite convex constraint systems
H Van Ngai, A Kruger, M Théra
SIAM Journal on Optimization 20 (4), 2080-2096, 2010
502010
Enlargements and sums of monotone operators
JP Revalski, M Théra
Nonlinear Analysis-Theory Methods and Applications 48 (4), 505-520, 2002
482002
Somme ponctuelle d'opérateurs maximaux monotones
H Attouch, H Riahi, M Théra
Serdica Mathematical Journal 22 (3), 267p-292p, 1996
451996
Stability of the solution set of non-coercive variational inequalities
S Adly, M Théra, E Ernst
Communications in Contemporary Mathematics 4 (01), 145-160, 2002
422002
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20